The full text of this article

 

Numerical analysis of some time-fractional partial differential equations for noise removal
by Moulay Rchid Sidi Ammi; Ismail Jamiai
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 8, No. 1/2, 2018

 

Abstract: In this paper, we consider the numerical resolution of two time-fractional partial differential equations for processing image denoising, which are obtained from some classical partial differential equations for processing image denoising, edge preservation and compression by replacing the first-order time derivative with a fractional derivative of order α, with 0 < α < 1. Discrete schemes of these models are introduced based on the finite differences method. Then, stability and error estimates are derived on the approximate solutions. Numerical experiments are presented to show the robustness of these new time-fractional models to obtain better results in image denoising and restoration.

Online publication date: Mon, 20-Nov-2017

 

is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

 
Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

 
Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

 

    Username:        Password:         

Forgotten your password?


 
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

 
If you still need assistance, please email subs@inderscience.com